| Model Number |
118001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a right shoulder arthroplasty approximately six (6) years ago.Subsequently, the patient is being considered for a revision surgery due to excessive glenoid retroversion.However, no revision procedure has been reported to date.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01966-1, 0001825034-2022-01967-1, 0001825034-2022-01968-1, 0001825034-2022-01969-1.Concomitant medical products: item#: 113952, sm hybrid glenoid base 4mm; lot#: 592850; item#: 113046, versa-dial 46x24x47 hum head; lot#: 519180; item#: 113631, comp primary stem 11mm mini; lot#: 527120; item#: pt-113950, pt hybrid glen post regenerex; lot#: 768240.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01966-2; 0001825034-2022-01967-2; 0001825034-2022-01968-2; 0001825034-2022-01969-2.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.